JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a Structure De ned by a Tensor Field F of Type (1, 1) Satisfying $ \prod\limits_{j
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.455-463
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.455
 Title & Authors
On a Structure De ned by a Tensor Field F of Type (1, 1) Satisfying $ \prod\limits_{j
Das, Lovejoy; Nivas, Ram; Singh, Abhishek;
  PDF(new window)
 Abstract
The differentiable manifold with f - structure were studied by many authors, for example: K. Yano [7], Ishihara [8], Das [4] among others but thus far we do not know the geometry of manifolds which are endowed with special polynomial -structure satisfying $$\prod\limits_{j
 Keywords
-structure;distribution;integrability;
 Language
English
 Cited by
 References
1.
Lovejoy S. Das and Ram Nivas, On differentiable manifolds with [$F_1,\;F_2$](K + 1, 1) - structue, Tensor, N. S., 65(1) (2004), 29-35.

2.
Lovejoy Das, Fiberings on almost r - contact manifolds, Publicationes Mathematicae, Debrecen, Hongrie, 43(1-2)(1993), 1-7.

3.
Lovejoy Das, On CR - structures and F - structure satisfying $F^{K}+(-)^{K+1}F=0$, Rocky Mountain Journal of Mathematics, USA, 36(2006), 885-892. crossref(new window)

4.
Lovejoy Das and Ram Nivas, Harmonic morphism on almost r - contact metric manifolds, Algebras Group and Geometries 22(2005), 61-68.

5.
S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New York (1978).

6.
S. Ishihara and K. Yano, On integrability conditions of a structure f satisfying $f^{3}+f=0$, Quart. J. Math., Oxford Sem (2) IS (1964), 217-222. crossref(new window)

7.
R. S. Mishra, Structures on a Differentiable Manifold and their Applications, Chandrama Prakashan, 50-A, Balrampur House, Allahabad, India, 1984.

8.
B. B. Sinha and R. Sharma, On a special quadratic structures on differentiable manifolds, Indian J. Pure Appl. Math., 9(8)(1978), 811-817.

9.
K. Yano, On a structure defined by a tensor field f of type (1, 1) satisfying $f^{3}+f=0$, Tensor N. S., 14(1963), 99-109.